# SDR HALA2021090600108

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,229 hours, 5,905 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Faulted
- Location: Nr 2 Eng Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING #2 ENG. START - ENG 2 CTL SYS FAULT. ADVISED BY HNL MX RESTART, SECOND START NORMAL. ON CLIMB- ENG 2 CTL SYS FAULT. //  PFR INDICATED VSV CONTROL UNIT FAULT. REMOVED & REPLACED VSV CONTROL UNIT PER AMM 75-33-51. LEAK CHECK OK. OPS CHECK NORMAL OK FOR SVC.  CONTROL, VARIAB OFF P/N 43-7533-9-0001 S/N 12058 ON P/N 43-7533-9-0001 S/N 51019.
